Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Cluster sets on open Riemann surfaces


Author: Mikio Niimura
Journal: Proc. Amer. Math. Soc. 66 (1977), 46-48
MSC: Primary 30A72
MathSciNet review: 0457730
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Generalizations of theorems of Gross-Iversen type on exceptional values are given for analytic mappings on open Riemann surfaces.


References [Enhancements On Off] (What's this?)

  • [1] Corneliu Constantinescu and Aurel Cornea, Ideale Ränder Riemannscher Flächen, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Bd. 32, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963 (German). MR 0159935
  • [2] Kiyoshi Noshiro, Cluster sets, Ergebnisse der Mathematik und ihrer Grenzgebiete. N. F., Heft 28, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. MR 0133464

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A72

Retrieve articles in all journals with MSC: 30A72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0457730-2
Keywords: Gross-Iversen's theorem, exceptional value, open Riemann surface, analytic mapping, range, asymptotic point
Article copyright: © Copyright 1977 American Mathematical Society